# SDR UALA2009102703362

- Difficulty date: October 25, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 80,345 hours, 12,899 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 145T159115
- Condition: Damaged
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT INTERCOSTAL NUT INSERTS PULLED THRU AT STATION 1087 APPROX ROW 23.  INTERCOSTAL REPAIRED AT C CHECK ON WU Z3461N.  FLOOR PANEL REPLACED AT C CHECK ON WU Z3460N.
